Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Pueblo, CO

July 8, 2016Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2016, 1:12 AM MDT for Bent County, Kiowa County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 1:12 AM MDT (07:12 UTC)
Expired
Jul 8, 2016, 2:00 AM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 122 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 7.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS55 KPUB 080712
SVRPUB
COC011-061-080800-
/O.NEW.KPUB.SV.W.0141.160708T0712Z-160708T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
112 AM MDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIOWA COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 200 AM MDT

* AT 111 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  EADS...OR 30 MILES NORTHWEST OF LAMAR...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EADS...HASWELL...SWEETWATER RESERVOIR...QUEENS RESERVOIR...
  NEEGRONDA RESERVOIR...NEEOSHE RESERVOIR...BRANDON AND CHIVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3833 10228 3827 10268 3827 10274 3825 10274
      3821 10301 3852 10321 3853 10317 3861 10317
      3862 10256
TIME...MOT...LOC 0711Z 292DEG 16KT 3845 10291 

HAIL...1.50IN
WIND...60MPH
 
$$

KT
4 follow-up statements
521 
WWUS55 KPUB 080721
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
121 AM MDT FRI JUL 8 2016

COC011-061-080800-
/O.CON.KPUB.SV.W.0141.000000T0000Z-160708T0800Z/
KIOWA CO-BENT CO-
121 AM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM MDT
FOR CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

AT 121 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EADS...OR 28
MILES NORTHWEST OF LAMAR...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EADS...SWEETWATER RESERVOIR...QUEENS RESERVOIR...
NEEGRONDA RESERVOIR...NEEOSHE RESERVOIR...BRANDON AND CHIVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3833 10228 3827 10268 3827 10274 3825 10274
      3821 10301 3835 10310 3861 10309 3862 10256
TIME...MOT...LOC 0721Z 284DEG 23KT 3846 10283 

HAIL...1.50IN
WIND...60MPH
 
$$

KT
816 
WWUS55 KPUB 080729
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
129 AM MDT FRI JUL 8 2016

COC011-061-080800-
/O.CON.KPUB.SV.W.0141.000000T0000Z-160708T0800Z/
KIOWA CO-BENT CO-
129 AM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM MDT
FOR CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

AT 129 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EADS...OR 30
MILES NORTH OF LAMAR...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EADS...SWEETWATER RESERVOIR...QUEENS RESERVOIR...
NEEGRONDA RESERVOIR...NEEOSHE RESERVOIR...BRANDON AND CHIVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3833 10228 3827 10268 3827 10274 3825 10274
      3821 10301 3835 10310 3861 10309 3862 10256
TIME...MOT...LOC 0729Z 275DEG 21KT 3849 10280 

HAIL...1.75IN
WIND...60MPH
 
$$

KT
238 
WWUS55 KPUB 080741
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
141 AM MDT FRI JUL 8 2016

COC011-061-080800-
/O.CON.KPUB.SV.W.0141.000000T0000Z-160708T0800Z/
KIOWA CO-BENT CO-
141 AM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM MDT
FOR CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

AT 140 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWEETWATER
RESERVOIR...OR 22 MILES NORTHWEST OF LAMAR...MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EADS...SWEETWATER RESERVOIR...QUEENS RESERVOIR...
NEEGRONDA RESERVOIR...NEEOSHE RESERVOIR...BRANDON AND CHIVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3833 10228 3827 10268 3827 10274 3825 10274
      3821 10301 3835 10310 3861 10309 3862 10256
TIME...MOT...LOC 0740Z 282DEG 28KT 3835 10285 

HAIL...2.00IN
WIND...60MPH
 
$$

KT
986 
WWUS55 KPUB 080746
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
146 AM MDT FRI JUL 8 2016

COC011-061-080800-
/O.CON.KPUB.SV.W.0141.000000T0000Z-160708T0800Z/
KIOWA CO-BENT CO-
146 AM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM MDT
FOR CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

AT 146 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SWEETWATER
RESERVOIR...OR 20 MILES NORTHWEST OF LAMAR...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EADS...SWEETWATER RESERVOIR...QUEENS RESERVOIR...
NEEGRONDA RESERVOIR...NEEOSHE RESERVOIR...BRANDON AND CHIVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3833 10228 3827 10268 3827 10274 3825 10274
      3823 10289 3861 10293 3862 10256
TIME...MOT...LOC 0746Z 273DEG 24KT 3835 10278 

HAIL...1.50IN
WIND...60MPH
 
$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:45 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 7, 11:45 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1145 PM MDT THU JUL 7 2016

.UPDATE...
Issued at 1131 PM MDT Thu Jul 7 2016

Combination of low level easterly flow wrapping around northern
side of the surface low is advecting moisture into the pikes peak
region has been regenerating severe thunderstorms across the area
through midnight. This has raised concerns for a flash flood
threat over the area until 3 am. After that time...low level
easterlies shift to the south as the surface low shifts eastward
into the TX panhandle. Thus...expect severe thunderstorm/localized
flash flood threat to linger past midnight for parts of the area.
-KT

&&

.SHORT TERM...(This evening through Friday)
Issued at 335 PM MDT Thu Jul 7 2016

...A few storms today...slight risk for tomorrow...

Models develop a bit of convection this evening.  Boundary across
the plains trying to back in from the northeast against southwest
breezes off the mountains.  Boundary is struggling to make progress
currently but should accelerate tonight.  Ridge runner storm along
the Raton Ridge...east of Trinidad is one to watch.  It make
interact with the southwestward-moving boundary over Baca County
later and beef up to the strong or severe range.  Also, will have to
monitor any other convection developing along or behind the boundary
across the plains this evening.  Low level moisture is definitely
better behind the boundary...50s behind versus 30s ahead. Probably
some low clouds moving in over the plains late tonight into early
Friday.

Tomorrow has potential for severe weather.  Models have been flip
flopping a bit on whether or not the cap will break across the
plains.  With low level, moist upslope flow in place across the
plains, CAPES are looking high.  Convection should manage to get
going over the plains and ridges during the afternoon, no problem.
Question is how will it hold together across the plains.  12Z run
of the NAM12 had convection firing over the Palmer during afternoon
and then tracking southeast across the plains during the evening
as a growing MCS.  18Z run has done away with the MCS part.  GFS
has an MCS tracking southeast across northeast Colorado in the
afternoon, clipping Kiowa and Prowers Counties in the evening.
Many questions on specifics yet, but lots of potential.  Will
have to pound out the specifics later.

.LONG TERM...(Friday night through Thursday)
Issued at 335 PM MDT Thu Jul 7 2016

Longer term meteorological concerns include temperatures, pops, the
potential for strong to possibly severe thunderstorms at times as
well as elevated fire weather concerns at times.

Recent longer range PV analysis, forecast model soundings and
computer simulations indicate that upper disturbances will
interact with increased atmospheric moisture from later Friday
into Saturday night...capable of producing isolated to scattered
showers and thunderstorms...strong to possibly severe at times as
projected localized capes, LI's and deep layer shear values
challenge 3000 J/KG...-8C and 45 knots during this time-frame. As
always, WFO Pueblo will monitor closely.

Then a return to somewhat drier conditions are anticipated from
Sunday into at least mid-week as drier southwesterly to zonal
upper flow returns to the forecast district. At this time...it
appears that the highest potential for elevated fire weather
concerns should be noted from Sunday into Tuesday, with Monday
have the highest potential of more widespread near critical to
critical fire weather conditions.

Overall, maximum and minimum temperatures should run at/or above
early July climatological averages during the longer term in
combination with generally low-grade gradients winds.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1108 PM MDT Thu Jul 7 2016

THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHEAST PLAINS OVERNIGHT
AND WILL SEND REINFORCING EASTERLY UPSLOPE FLOW INTO THE
MOUNTAINS. THIS WILL CAUSE MVFR TO LOCAL IFR STRATUS TO DEVELOP
ACROSS THE PLAINS...AFFECTING KCOS AND KPUB AFTER 09Z. THIS
STRATUS WILL PERSIST THROUGH MID MORNING BEFORE BREAKING. THEN
ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST
MOUNTAINS DURING THE AFTERNOON. THESE HAVE THE POTENTIAL FOR
BECOMING SEVERE. WILL CARRY VCTS IN THE TAFS AFTER 20-21Z.
KALS WILL REMAIN VFR WITH GUSTY SOUTHWEST WINDS 12-22 KTS.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

UPDATE...KT
AVIATION...KT
Hazardous weather outlook, Jul 7, 11:29 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1129 PM MDT THU JUL 7 2016

COZ058>089-093>099-090530-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1129 PM MDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS TONIGHT...PARTICULARLY ACROSS
EL PASO COUNTY. HAIL UP TO THE SIZE OF GOLF BALLS...AND 60 MPH
WINDS WILL BE POSSIBLE WITH THESE THUNDERSTORMS WHICH MAY PERSIST
UNTIL 3 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO
SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON
INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN
PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL
SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN
STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS
ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO
50 MPH POSSIBLE.

FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

31/31

In the hours before

Local storm report, Jul 7, 11:27 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1127 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 SE SECURITY           38.74N 104.72W
07/07/2016  M1.75 INCH       EL PASO            CO   AMATEUR RADIO

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 11:31 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1131 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 NE SECURITY           38.75N 104.73W
07/07/2016  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 11:33 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1133 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             1 ESE SECURITY          38.74N 104.71W
07/07/2016  M1.25 INCH       EL PASO            CO   AMATEUR RADIO

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 11:34 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1134 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             2 WSW PETERSON AFB      38.82N 104.73W
07/07/2016  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 11:41 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             3 N SECURITY            38.79N 104.73W
07/07/2016  M1.50 INCH       EL PASO            CO   NWS EMPLOYEE

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 11:48 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1148 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             2 WSW PETERSON AFB      38.81N 104.73W
07/07/2016  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 7, 7:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 7, 8:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 7, 8:18 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Jul 7, 8:20 PM MDTSpecial Weather StatementPUBKiowa25 min
Jul 7, 8:29 PM MDTSevere Thunderstorm WarningPUBKiowa46 min
Jul 7, 8:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jul 7, 8:54 PM MDTSevere Thunderstorm WarningPUBEl Paso66 min
Jul 7, 9:07 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jul 7, 9:41 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jul 7, 9:52 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 10:23 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 7, 10:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 7, 11:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jul 7, 11:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 11:54 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Jul 8, 12:16 AM MDTSevere Thunderstorm WarningPUBKiowa59 min
Jul 8, 1:55 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers65 min
Jul 8, 2:25 AM MDTTornado WarningPUBKiowa, Prowers35 min
Jul 8, 2:30 AM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 8, 2:50 AM MDTSpecial Weather StatementPUBPueblo40 min
Jul 8, 2:54 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 8, 3:00 AM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 8, 3:17 AM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 8, 3:37 AM MDTAreal Flood AdvisoryPUBEl Paso113 min
Jul 8, 3:39 AM MDTAreal Flood AdvisoryPUBPueblo2 hr
Jul 8, 3:42 AM MDTSevere Thunderstorm WarningPUBPueblo33 min
Jul 8, 3:46 AM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 8, 3:57 AM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jul 8, 4:08 AM MDTSevere Thunderstorm WarningPUBPueblo19 min
Jul 8, 4:10 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 8, 4:46 AM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jul 8, 4:57 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Jul 8, 4:59 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 8, 5:25 AM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero50 min
Jul 8, 5:28 AM MDTSpecial Weather StatementPUBPueblo47 min
Jul 8, 5:31 AM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jul 8, 5:41 AM MDTAreal Flood AdvisoryPUBPueblo64 min
Jul 8, 5:54 AM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 8, 7:56 AM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 8, 12:37 PM MDTSpecial Weather StatementPUBPueblo83 min
Jul 8, 12:40 PM MDTSpecial Weather StatementPUBHuerfano95 min
Jul 8, 12:46 PM MDTSpecial Weather StatementPUBEl Paso89 min
Jul 8, 1:47 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 8, 2:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 8, 2:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jul 8, 3:06 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
Jul 8, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller61 min
Jul 8, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jul 8, 3:52 PM MDTSpecial Weather StatementPUBFremont53 min
Jul 8, 4:03 PM MDTTornado WarningPUBEl Paso42 min
Jul 8, 4:32 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo28 min
Jul 8, 4:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jul 8, 4:44 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 8, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo20 min
Jul 8, 5:09 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 8, 5:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 8, 5:31 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.